MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309628
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 1ml ll had leakage.Verbatim: complaint via email.Email(s) attached.Please initiate a complaint investigation and have it completed within 45-60 days referencing x for ¿leaking syringe ¿.This is for syringe lots 5056026, 3034733.I am trying to confirm if photos or a complaint sample are available.Please include: record number: batch record review, manufacturing unplanned deviations, bulk retain sample inspection, analytic results, complaint history, root cause, confirmed or not confirmed.If issues may occur that may result in a delay in the report to exceed 45 days, please provide an interim status report.(b)(6) 2026: can you please provide an exact date of event in format dd-mmm-yyyy? (b)(6) 2026.What was the medication/fluid in use at the time of the event? izervay.When was this defect observed? during or before use? the leak occurred after the medication was withdrawn from the vial.Before administration to the patient.Was there a delay of, or change in, the course of treatment due to the event? yes, another kit had to be used by the hcp.Response receive on (b)(6) 2026: was there any visible cracks or damaged seen on syringe? the technician did not note any cracks or damage to the syringe.Where was syringe leaking? the technician stated that the leaking was observed when the needle connects to the syringe.Near the leur or barrel? by the luer lock.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25201461
Report Number1213809-2026-00259
Device Sequence Number15961392
Product Code FMF
UDI-Device Identifier00382903096282
UDI-Public(01)00382903096282(11)230315(17)280131(10)3034733
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309628
Device Lot Number3034733
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown